# SDR DALA2023112709742

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 53,003 hours, 27,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 L1 DOOR SLIDE ARM IND ON ECAM INTERMITTENT WITH DOOR ARMED PASSENGER DOORS NOT ARMED INDICATION. CORRECTIVE ACTION: R/R 1L EMERGENCY SLIDE PER A319 W/C 2561-4001 -LF. (4357070)
